# SDR BB07077

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BCN - WHILE ACCOMPLISHING DAILY CHECK MAINTENANCE FOUND 03EA EMERGENCY ESCAPE PATH LIGHTING FILAMENTS EXTINGUISHED AT 1FG/ 2FG/ 10FG LOCATIONS.  MAINTENANCE REPLACED EMERGENCY ESCAPE PATH LIGHTING MODULE FILAMENTS.
